Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Harmonic functions on open Riemann surfaces


Author: H. L. Royden
Journal: Trans. Amer. Math. Soc. 73 (1952), 40-94
MSC: Primary 31.0X
DOI: https://doi.org/10.1090/S0002-9947-1952-0049396-8
MathSciNet review: 0049396
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ahlfors, Zur Theorie der Überlagerungsflächen, Acta Math. vol. 65 (1935). MR 1555403
  • [2] -, Über die Anwendung differentialgeoemtrische Methoden zur Untersuchen von Überlagerunsgflächen, Acta Societatis Scientiarum Fennicae II vol. 6 (1937).
  • [3] -, Zur Uniformisierungstheorie, Congrès des Mathématiques à Helsingfors, 1938.
  • [4] -, Die Begrunden des Dirichletschen Prinzips, Societas Scientiarum Fennica. Commentationes Physico-Mathematicae XI vol. 15 (1943).
  • [5] -, Normalintegrale auf offene Riemannschen Flächen, Annales Academiae Scientiarum Fennicae. Ser. A I no. 35 (1947). MR 0025577 (10:28g)
  • [6] -, Open Riemann surfaces and extremal problems on compact subregions, Comment. Math. Helv. vol. 24 (1950). MR 0036318 (12:90b)
  • [7] -, Remarks on the classification of open Riemann surfaces, Annales Academiae Scientiarum Fennicae. Ser. A I no. 87 (1951). MR 0043912 (13:338g)
  • [8] L. Ahlfors and A. Beurling, Invariants conformes et problèmes extrémaux, Comptes Rendus du Dixième Congrès Scandinave à Copenhague, 1946. MR 0021107 (9:23f)
  • [9] -, Conformal invariants and function-theoretic null-sets, Acta Math. vol. 83 (1950). MR 0036841 (12:171c)
  • [10] R. Courant and D. Hilbert, Methoden der mathematischen Physik, vol. II, Berlin, 1937.
  • [11] G. de Rham and K. Kodaira, Harmonic integrals, Institute for Advanced Study, Princeton, 1950. MR 0037549 (12:279b)
  • [12] K. Kodaira, Harmonic fields on Riemannian manifolds (generalized potential theory), Ann. of Math. vol. 50 (1949). MR 0031148 (11:108e)
  • [13] P. Laasonen, Zum Typenproblem der Riemannschen Flächen, Annales Academiae Scientiarum Fennicae. Ser. A I no. 11 (1942). MR 0016493 (8:24h)
  • [14] O. Lehto, On the existence of analytic functions with a finite Dirichlet integral, Annales Academiae Scientiarum Fennicae. Ser. A I no. 67 (1942).
  • [15] P. J. Myrberg, Über die Existenz der Greenschen Funktione auf einer gegebenen Riemannschen Fläche, Acta Math. vol. 61 (1933). MR 1555370
  • [16] -, Die Kapazität der singularen Menge der linearen Gruppen, Annales Academiae Scientiarum Fennicae. Ser. A I no. 10 (1941). MR 0016138 (7:516c)
  • [17] -, Über die analytische Fortsetzung von beschränkten Funktionen, Annales Academiae Scientiarum Fennicae. Ser. A I no. 58 (1949). MR 0028400 (10:441a)
  • [18] -, Über die Existenz von beschränktartigen automorphen Funktionen, Annales Academiae Scientiarum Fennicae. Ser. A I no. 77 (1950). MR 0038442 (12:403a)
  • [19] R. Nevanlinna, Eindeutige analytische Funktionen, Berlin, 1936.
  • [20] -, Quadratische integrierbare Differentiale auf einer Riemannschen Mannigfaltigkeit, Annales Academiae Scientiarum Fennicae. Ser. A I no. 1 (1941). MR 0015496 (7:427e)
  • [21] -, Eindeutigkeitsfragen in der Theorie der konformen Abbildung, Comptes Rendus du Dixième Congrès Scandinave à Copenhague, 1946.
  • [22] -, Über das Anwachsen des Dirichletintegrals einer analytischen Funktionen auf einer offenen Riemannschen Flächen, Annales Academiae Scientiarum Fennicae. Ser. A I no. 45 (1948).
  • [23] A. Pfluger, Über das Anwachsen eindeutiger analytischer Funktionen auf offenen Riemannschen Flächen, Annales Academiae Scientiarum Fennicae. Ser. A I no. 64 (1949). MR 0032755 (11:342a)
  • [24] H. L. Royden, Some remarks on open Riemann surfaces, Annales Academiae Scientiarum Fennicae. Ser. A I no. 85 (1951). MR 0043914 (13:339a)
  • [25] -, Some counterexamples in the classification of open Riemann surfaces. To appear.
  • [26] Leo Sario, Über Riemannschen Flächen mit hebbarem Rand, Annales Academiae Scientiarum Fennicae. Ser. A I no. 50 (1948). MR 0027859 (10:365c)
  • [27] -, Sur le problème du type des surface de Riemann, C.R. Acad. Sci. Paris vol. 229 (1949) pp. 1109-1111. MR 0032759 (11:342e)
  • [28] -, Existence des fonctions d'allure donnée sur une surface de Riemann arbitraire, C.R. Acad. Sci. Paris vol. 229 (1949) pp. 1293-1295. MR 0032760 (11:342f)
  • [29] -, Quelques propriétés à la frontière se rattachant à la classification des surfaces de Riemann, C.R. Acad. Sci. Paris vol. 230 (1950) pp. 42-44. MR 0032761 (11:342g)
  • [30] -, Existence des intégrales abéliennes sur les surfaces de Riemann arbitraires, C.R. Acad. Sci. Paris vol. 230 (1950) pp. 168-170. MR 0032762 (11:342h)
  • [31] -, Questions d'existence au voisinage de la frontière d'une surface de Riemann, C.R. Acad. Sci. Paris vol. 230 (1950) pp. 269-271. MR 0032763 (11:342i)
  • [32] A. Speiser, Über Riemannschen Flächen, Comment. Math. Helv. vol. 4 (1932).
  • [33] M. H. Stone, Linear transformations in Hilbert space and their applications to analysis, Amer. Math. Soc. Colloquium Publications, vol. 15, New York, 1932. MR 1451877 (99k:47001)
  • [34] K. I. Virtanen, Über Abelsche Integrale auf nullberandeten Riemannschen Flächen von unendlichen Geschlecht, Annales Academiae Scientiarum Fennicae. Ser. A I no. 56 (1949). MR 0033896 (11:510e)
  • [35] -, Über die Existenz von beschränkten harmonischen Funktionen auf offenen Riemannschen Flächen, Annales Academiae Scientiarum Fennicae. Ser. A I no. 75 (1950). MR 0038443 (12:403b)
  • [36] H. Wittich, Ein Kriterium zur Typenbestimmung von Riemannschen Flächen, Monatshefte für Mathematik und Physik vol. 44 (1936).
  • [37] H. Weyl, Die Idee der Riemannschen Flächen, Berlin, 1923.
  • [38] -, The method of orthogonal projection in potential theory, Duke Math. J. vol. 7 (1940). MR 0003331 (2:202a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1952-0049396-8
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society